MathSciNet Relay Station
MathSciNet bibliographic data
MR420513 (54 #8527) 53C30 (22E40)
Chen, Su Shing Nonpositively curved manifolds. Bull. Amer. Math. Soc. 83 (1977), no. 1, 119–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement